Alert archive / South Carolina / Lake Wind Advisories in 2012
Lake Wind Advisory 5, NWS Columbia, SC
NWS Columbia, SC issued this lake wind advisory at Feb 10, 2012, 2:19 PM EST for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Feb 11, 2012, 11:00 AM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2012, 2:19 PM EST (19:19 UTC)
- In effect from
- Feb 11, 2012, 11:00 AM EST
- Expired
- Feb 12, 2012, 8:00 AM EST
- In force
- 21 hr
- Issued by
- NWS Columbia, SC
All 21 counties
Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
205 WWUS72 KCAE 101919 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC ISSUED BY NATIONAL WEATHER SERVICE CHARLESTON SC 219 PM EST FRI FEB 10 2012 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 110330- /O.NEW.KCAE.LW.Y.0005.120211T1600Z-120212T0900Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... LANCASTER MILL...CHERAW...PAGELAND...MCCORMICK...NEWBERRY... WINNSBORO...WINNSBORO MILLS...CAMDEN...LUGOFF...EDGEFIELD... JOHNSTON...SALUDA...RIDGE SPRING...SEVEN OAKS...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...OAK GROVE...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...BROOKDALE...ST. MATTHEWS... MANNING...SUMMERTON...BAMBERG...DENMARK 219 PM EST FRI FEB 10 2012 ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 4 AM EST SUNDAY. * LOCATIONS: THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. * HAZARDS: STRONG WINDS AND LARGE WAVES. * WINDS: WEST WINDS 15 TO 20 KNOTS...BECOMING NORTHWEST 20 TO 25 KNOTS. GUSTS AS HIGH AS NEAR 30 KNOTS AT TIMES. * WAVES: BUILDING TO 2 TO 3 FEET. * TIMING: FROM MIDDAY SATURDAY THROUGH LATE SATURDAY NIGHT. * IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
6 follow-up statements
951 WWUS72 KCAE 110250 AAA NPWCAE URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE COLUMBIA SC 950 PM EST FRI FEB 10 2012 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 111200- /O.CON.KCAE.LW.Y.0005.120211T1600Z-120212T0900Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW... PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF... EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN... NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE... ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG... DENMARK 950 PM EST FRI FEB 10 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 4 AM EST SUNDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 4 AM EST SUNDAY. * LOCATIONS: THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. * HAZARDS: STRONG WINDS. * WINDS: WEST WINDS 15 TO 20 KNOTS...BECOMING NORTHWEST 20 TO 25 KNOTS. GUSTS AS HIGH AS NEAR 30 KNOTS AT TIMES. * TIMING: FROM MIDDAY SATURDAY THROUGH LATE SATURDAY NIGHT. * IMPACTS: INCREASING WINDS WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
674 WWUS72 KCAE 110905 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 405 AM EST SAT FEB 11 2012 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 112115- /O.CON.KCAE.LW.Y.0005.120211T1600Z-120212T0900Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW... PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF... EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN... NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE... ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG... DENMARK 405 AM EST SAT FEB 11 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 4 AM EST SUNDAY... * LOCATIONS: THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. * HAZARDS: STRONG WINDS. * WINDS: WEST WINDS 15 TO 20 KNOTS...BECOMING NORTHWEST 20 TO 25 KNOTS. GUSTS AS HIGH AS 35 KNOTS. * TIMING: FROM MIDDAY SATURDAY THROUGH EARLY SUNDAY MORNING. * IMPACTS: STRONG GUSTY WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
570 WWUS72 KCAE 111507 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 1007 AM EST SAT FEB 11 2012 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 120300- /O.CON.KCAE.LW.Y.0005.120211T1600Z-120212T0900Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW... PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF... EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN... NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE... ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG... DENMARK 1007 AM EST SAT FEB 11 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * HAZARDS: STRONG WINDS. * WINDS: WINDS NORTHWEST 20 TO 25 KNOTS. GUSTS AS HIGH AS 35 KNOTS. * TIMING: THIS AFTERNOON THROUGH EARLY SUNDAY MORNING. * IMPACTS: STRONG GUSTY WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
520 WWUS72 KCAE 111926 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 226 PM EST SAT FEB 11 2012 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 120700- /O.CON.KCAE.LW.Y.0005.000000T0000Z-120212T0900Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW... PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF... EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN... NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE... ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG... DENMARK 226 PM EST SAT FEB 11 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * HAZARDS: STRONG WINDS. * WINDS: WINDS NORTHWEST 20 TO 25 KNOTS. GUSTS AS HIGH AS 35 KNOTS. * TIMING: THROUGH EARLY SUNDAY MORNING. * IMPACTS: STRONG GUSTY WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
880 WWUS72 KCAE 120626 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 126 AM EST SUN FEB 12 2012 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 121000- /O.EXT.KCAE.LW.Y.0005.000000T0000Z-120212T1000Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW... PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF... EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN... NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE... ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG... DENMARK 126 AM EST SUN FEB 12 2012 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING. * HAZARDS: STRONG WINDS. * WINDS: WINDS NORTHWEST AROUND 20 KNOTS. GUSTS AS HIGH AS 30 KNOTS. * TIMING: THROUGH 5 AM SUNDAY MORNING. * IMPACTS: STRONG GUSTY WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
018 WWUS72 KCAE 120929 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 429 AM EST SUN FEB 12 2012 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 121300- /O.EXT.KCAE.LW.Y.0005.000000T0000Z-120212T1300Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW... PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF... EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN... NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE... ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG... DENMARK 429 AM EST SUN FEB 12 2012 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 AM EST THIS MORNING... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 AM EST THIS MORNING. * HAZARDS: STRONG GUSTY WINDS. * WINDS: NORTHWEST WINDS AROUND 20 KNOTS. * TIMING: THROUGH 8 AM THIS MORNING. * IMPACTS: STRONG GUSTY WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this lake wind advisory went out at Feb 10, 1:36 PM EST, 43 minutes earlier.
Area forecast discussion, Feb 10, 1:36 PM EST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC ISSUED BY NATIONAL WEATHER SERVICE CHARLESTON SC 136 PM EST FRI FEB 10 2012 .SYNOPSIS... HIGH PRESSURE WILL CONTINUE TO MOVE OFFSHORE TODAY WHILE WEAK LOW PRESSURE MOVES THROUGH THE AREA. A COLD FRONT WILL THEN PUSH THROUGH TONIGHT BEHIND STRENGTHENING LOW PRESSURE OFFSHORE. HIGH PRESSURE ALONG WITH COLDER AND DRIER AIR WILL BLANKET THE REGION THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... TEMPERATURES SLOWLY WARMING INTO THE LOWER TO MID 50S ACROSS MOST OF THE AREA...EXCEPT ACROSS THE NORTH AND WEST. SATELLITE SHOWS PLENTY OF CLOUD COVER ACROSS THE REGION AND THIS WILL HELP KEEP TEMPERATURES FROM WARMING TOO QUICKLY. MAIN CHANGE TO THE PREVIOUS FORECAST WAS TO LOWER MAX TEMPS A BIT MORE...ESPECIALLY NORTHWEST...AS WELL AS RAIN CHANCES. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... LOW PRESSURE REACHES THE COAST AROUND MIDNIGHT WITH STRONG HIGH PRESSURE POISED TO BUILD INTO THE REGION. BEST CHANCE OF SHOWERS TONIGHT WILL AGAIN BE OVER THE EASTERN MIDLANDS AND INTO THE PEE DEE..HOWEVER QPF AMOUNTS WILL AGAIN BE LIMITED WITH MOST LOCATIONS RECEIVING A TENTH OF AN INCH OR LESS. BY DAYBREAK SATURDAY HIGH PRESSURE WILL BE BUILDING INTO THE FORECAST AREA WITH SOME RAPID CHANGES OCCURRING DURING THE MORNING. TIGHT PRESSURE GRADIENT WILL USHER IN NORTHERLY WINDS AND STRONG COLD AIR ADVECTION BY EARLY AFTERNOON. AFTERNOON HIGH TEMPERATURES WILL LIKELY OCCUR EARLY IN THE AFTERNOON WITH TEMPERATURES FALLING FROM MID AFTERNOON ONWARD. WINDS WILL ALSO BE A CONCERN...ESPECIALLY ON AREA LAKES FOR SATURDAY THROUGH SUNDAY. EXPECT STRONGEST WINDS SATURDAY AFTERNOON THROUGH SATURDAY NIGHT WITH THE PRESSURE GRADIENT BEGINNING TO RELAX ON SUNDAY. WINDS SPEEDS AROUND 15 MPH WITH HIGHER GUSTS SATURDAY AND SATURDAY NIGHT WILL MAKE CONDITIONS ON AREA LAKES HAZARDOUS AND WILL LIKELY NEED A LAKE WIND ADVISORY. TEMPERATURES WILL ALSO COOL CONSIDERABLY AS THE COLD AIR OVERTAKES THE REGION WITH HIGHS ON SATURDAY GENERALLY AROUND THE MIDDLE 50S AND STRUGGLING TO REACH THE MIDDLE 40S ON SUNDAY. OVERNIGHT LOWS IN THE MIDDLE TO UPPER 30S TONIGHT WILL DROP INTO THE LOWER TO MIDDLE 20S...WITH SOME OUTLYING LOCATIONS IN THE UPPER TEENS...SATURDAY NIGHT. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... MODELS ARE IN GOOD AGREEMENT THROUGH THE MIDDLE OF NEXT WEEK WITH SOME DIFFERENCES IN TIMING AND TRACK AT THE END OF THE LONG TERM. HIGH PRESSURE WILL REMAIN IN CONTROL OF THE REGION THROUGH MONDAY WITH ANOTHER AREA OF LOW PRESSURE APPROACHING FOR MONDAY NIGHT AND TUESDAY. THIS SYSTEM IS AGAIN DISORGANIZED AND WILL QUICKLY PASS THE REGION BY TUESDAY EVENING. FOR WEDNESDAY HIGH PRESSURE WILL TRANSIT THE REGION AS THE PATTERN BECOMES INCREASINGLY ACTIVE WITH THE NEXT LOW PRESSURE ARRIVING WITH CHANCES OF RAIN SHOWERS FOR THURSDAY. TEMPERATURES THROUGH THE LONG TERM WILL BE SLIGHTLY BELOW NORMAL MONDAY AND TUESDAY THEN SLIGHTLY ABOVE NORMAL FOR WEDNESDAY AND THURSDAY. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... LOW LEVEL MOISTURE WILL PREVAIL FOR THE FIRST PORTION OF THE 18Z TAF PERIOD AS WEAK LOW PRESSURE MOVES ACROSS THE REGION. THIS MOISTURE COULD RESULT IN PERIODIC PERIODS OF MVFR CONDITIONS AT ALL TAF SITES...BUT BEST CHANCES WILL REMAIN FARTHER EAST NEAR KOGB. THUS MAINTAINED PREVAILING MVFR CONDITIONS AT KOGB...BUT EXPECT ALL SITES TO SEE SCATTERING SKIES BY DAYBREAK SATURDAY. THE PRESSURE GRADIENT WILL ALSO TIGHTEN OVERNIGHT WHICH COULD RESULT IN 30 TO 35 KNOT WINDS AROUND 2K FEET AFTER 09Z...AND THUS MARGINAL LLWS. OTHERWISE...EXPECT STRONGER WINDS TO BEGIN TO MIX DOWN TO THE SURFACE BY LATE MORNING WITH GUSTS 20-25 KNOTS. EXTENDED AVIATION OUTLOOK...STRONG GUSTY WINDS EXPECTED SATURDAY INTO SATURDAY NIGHT AS THE PRESSURE GRADIENT TIGHTENS BETWEEN A DEPARTING LOW PRESSURE SYSTEM AND HIGH PRESSURE BUILDING IN FROM THE WEST. ANOTHER LOW PRESSURE SYSTEM MAY AFFECT THE AREA TUESDAY WITH IFR OR MVFR CONDITIONS. && .FIRE WEATHER... AFTER DISCUSSION WITH LAND MANAGERS INDICATES SUFFICIENTLY LOW FUEL MOISTURES...PLAN ON ISSUING A FIRE WEATHER WATCH LATER TODAY FOR SATURDAY DUE TO THE STRONG WINDS AND LOW RELATIVE HUMIDITIES EXPECTED. THE WATCH WILL EITHER BE UPGRADED TO A WARNING OR DOWNGRADED TO A FIRE DANGER STATEMENT TONIGHT DEPENDING ON WHETHER THE WINDS AND RELATIVE HUMIDITIES ARE STILL EXPECTED TO REACH RED FLAG CRITERIA. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Feb 10, 5:25 AM EST, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 525 AM EST FRI FEB 10 2012 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-111030- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 525 AM EST FRI FEB 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 2:19 PM EST | Fire Weather Watch | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more | 14 hr |
Nearby
Lake Wind Advisories in South Carolina, 2012Lake Wind Advisories in Georgia, 2012Every lake wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.